Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Erratum to ``Left-determined model categories and universal homotopy theories''


Authors: J. Rosicky and W. Tholen
Journal: Trans. Amer. Math. Soc. 360 (2008), 6179-6179
MSC (2000): Primary 55U35
Published electronically: June 19, 2008
Original Article: Trans. Amer. Math. Soc. 355 (2003), 3611-3623
MathSciNet review: 2425709
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 55U35

Retrieve articles in all journals with MSC (2000): 55U35


Additional Information

J. Rosicky
Affiliation: Department of Mathematics and Statistics, Masaryk University, 60200 Brno, Czech Republic
Email: rosicky@math.muni.cz

W. Tholen
Affiliation: Department of Mathematics and Statistics, York University, Toronto, Canada M3J 1P3
Email: tholen@pascal.math.yorku.ca

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04727-2
PII: S 0002-9947(08)04727-2
Received by editor(s): January 8, 2008
Published electronically: June 19, 2008
Article copyright: © Copyright 2008 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.